Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 33, NWS Omaha, NE

April 14, 2012Mills County, Montgomery County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 1:59 PM CDT for Mills County, Montgomery County, Iowa. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 1:59 PM CDT (18:59 UTC)
Expired
Apr 14, 2012, 2:30 PM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Mills County, IA, Montgomery County, IA

The radar

The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 2:32 PM CDTHAIL 1.75Coburg, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:00 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WUUS53 KOAX 141859
SVROAX
IAC129-137-141930-
/O.NEW.KOAX.SV.W.0033.120414T1859Z-120414T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MILLS COUNTY IN SOUTHWESTERN IOWA...
  MONTGOMERY COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 230 PM CDT

* AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP 
  TO PING PONG BALL SIZE. THIS STORM WAS LOCATED 7 MILES SOUTH OF 
  EMERSON...OR 33 MILES NORTH OF TARKIO...AND MOVING NORTHEAST AT 30 
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  RED OAK AND COBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY 
EVENING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4092 9519 4090 9538 4090 9543 4096 9549
      4107 9525 4104 9518 4096 9514
TIME...MOT...LOC 1854Z 244DEG 25KT 4092 9545 
WIND...HAIL <50MPH 1.50IN

$$

BOUSTEAD
2 follow-up statements
368 
WWUS53 KOAX 141909
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 PM CDT SAT APR 14 2012

IAC129-137-141930-
/O.CON.KOAX.SV.W.0033.000000T0000Z-120414T1930Z/
MONTGOMERY IA-MILLS IA-
209 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM 
CDT FOR MONTGOMERY AND SOUTHEASTERN MILLS COUNTIES...

AT 203 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP TO PING 
PONG BALL SIZE. THIS STORM WAS LOCATED NEAR EMERSON...OR 35 MILES 
NORTH OF TARKIO...MOVING NORTHEAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
RED OAK AND COBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4092 9519 4090 9538 4090 9543 4096 9549
      4107 9525 4104 9518 4096 9514
TIME...MOT...LOC 1903Z 244DEG 25KT 4095 9537 
WIND...HAIL <50MPH 1.50IN

$$

BOUSTEAD
097 
WWUS53 KOAX 141921
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
221 PM CDT SAT APR 14 2012

IAC129-141940-
/O.CAN.KOAX.SV.W.0033.000000T0000Z-120414T1930Z/
MILLS IA-
221 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLS COUNTY 
IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
MOVED OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN 
CANCELLED. 

LAT...LON 4092 9519 4091 9531 4101 9536 4107 9525
      4104 9518 4096 9514
TIME...MOT...LOC 1920Z 244DEG 25KT 4100 9525 

$$

IAC137-141930-
/O.CON.KOAX.SV.W.0033.000000T0000Z-120414T1930Z/
MONTGOMERY IA-
221 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM 
CDT FOR SOUTHWESTERN MONTGOMERY COUNTY...

AT 218 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
RED OAK...OR 38 MILES NORTH OF TARKIO...MOVING NORTHEAST AT 30 
MPH. 

LOCATIONS IMPACTED INCLUDE...
RED OAK AND COBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4092 9519 4091 9531 4101 9536 4107 9525
      4104 9518 4096 9514
TIME...MOT...LOC 1918Z 244DEG 25KT 4100 9525 
WIND...HAIL 60MPH 1.50IN

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:33 AM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, Apr 14, 6:33 AM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
633 AM CDT SAT APR 14 2012

.AVIATION...12Z TAFS FOR KOMA...KLNK AND KOFK

VARIABLE CONDITIONS ARE EXPECTED THRU THE TAF PERIOD AS SEVERE
WEATHER OUTBREAK IS FORECAST. LIFR CONDITIONS CONTINUE TO ADVECT
NORTHWEST AND WILL FLIRT WITH KOMA AND KLNK FOR A FEW HOURS THIS
MORNING. OTHERWISE...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS
ARE EXPECTED TO MOVE NORTHEAST INTO THE TAF SITES WITH STORMS
BECOMING QUITE STRONG BY AFTERNOON. SOUTHEAST SFC WINDS WL GUST TO
NEAR 30KTS THIS AFTERNOON. LOW LEVEL WIND SHEAR IS POSSIBLE BY
LATE TONIGHT AS SOUTHWESTERLY LOW LEVEL JET INCREASES TO 50-65KTS.

KERN

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT SAT APR 14 2012/

DISCUSSION...

...A SIGNIFICANT SEVERE WEATHER EVENT IS STILL EXPECTED TODAY AND
INTO TONIGHT...

WILL INCLUDE MENTION OF FOG FOR A WHILE THIS MORNING AS LOW LEVEL
MOISTURE STARTS TO MOVE BACK INTO THE AREA. FOG HAS BEEN DENSE IN
PARTS OF SOUTHWEST IOWA. OTHERWISE...

MODERATE TO HIGH RISK OF SEVERE STORMS STILL SEEMS JUSTIFIED ACROSS
THE FORECAST AREA. 850 MB DEWPOINTS WERE AS HIGH AT 15 DEGREES C
IN CENTRAL OKLAHOMA LAST EVENING. AT 500 MB...12 HOUR HEIGHT FALLS
WERE AROUND 120 METERS WITH SYSTEM OVER SOUTHERN CALIFORNIA. THIS
IS THE MAIN WAVE OF CONCERN. EXPECT SOME ELEVATED STORMS TO DEVELOP
THIS MORNING AS 850 MB MOISTURE SURGES BACK NORTH...A FEW OF THESE
COULD APPROACH SEVERE LIMITS WITH HAIL THE MAIN THREAT. 0-6 KM
BULK SHEAR IS ABOUT 45-60 KNOTS THIS MORNING. CAPE REMAINS FAIRLY
LOW BUT WILL INCREASE. SURFACE BASED CAPE DOES INCREASE TO AROUND
1500-1800 BY 18Z IN THE SOUTHERN PARTS OF SOUTHEAST NEBRASKA
ACCORDING TO 00Z GFS. SURFACE BASED CAPE THEN REACHES AROUND 2200
J/KG BY 00Z THIS EVENING WITH 0-6 KM BULK SHEAR FROM 55 TO 65
KNOTS. LOW LEVEL SHEAR IS PRETTY IMPRESSIVE THIS AFTERNOON AND
EVENING TOO. CORFIDI VECTORS SUGGEST CELLS WILL TRACK TO THE
NORTHEAST AT 25-30 KNOTS THIS MORNING...AROUND 40 KNOTS DURING THE
AFTERNOON AND AT 40-50 KNOTS THIS EVENING.

MAIN AREA OF HEIGHT FALLS AT 500 MB ASSOCIATED WITH SYSTEM OVER
SOUTHERN CALIFORNIA THIS MORNING SHOULD MOVE INTO THE HIGH PLAINS
BY 00Z TONIGHT THEN INTO CENTRAL NEBRASKA BY 12Z SUNDAY. KEPT THE
STRONG WORDING OF SEVERE WEATHER POTENTIAL IN GRIDS AND ZFP FOR
THIS AFTERNOON AND EVENING. BY 06Z...THE 00Z GFS SHOWED THE BEST
850 MB MOISTURE WELL OFF TO THE EAST. SO...HAVE KEPT LOWER CHANCES
FOR SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. FOR SUNDAY...THE
QUESTION BECOMES HOW MUCH MOISTURE WILL WRAP AROUND THE LOW AS IT
BRIEFLY SLOWS DOWN OVER EASTERN SOUTH DAKOTA. EXPECT SOME OF THIS
TO PUSH SOUTHEAST TOWARD OMAHA AND LINCOLN...BUT BEST CHANCES
REMAIN ACROSS NORTHEAST NEBRASKA. WINDS COULD REACH ADVISORY
CRITERIA SUNDAY BUT WILL LET LATER SHIFTS KEEP AN EYE ON THAT.

NO BIG CHANGES TO LATER PERIODS.

MILLER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1143 AM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1143 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN
NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS
WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL
AND DAMAGING WINDS.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE
NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL
BEING THE PRIMARY THREAT.

A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP
THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF
THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER
CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND
WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND
MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY
UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO
PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL...
DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO
TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS
AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 14, 1:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
120 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             BATTLE CREEK            42.00N 97.60W
04/14/2012  E1.00 INCH       MADISON            NE   TRAINED SPOTTER

&&

LANDSVORK
Local storm report, Apr 14, 1:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
121 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             7 SW NORFOLK            41.96N 97.51W
04/14/2012  M1.75 INCH       MADISON            NE   LAW ENFORCEMENT

&&

VDEWALD
Local storm report, Apr 14, 1:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             DUNBAR                  40.67N 96.03W
04/14/2012  E1.00 INCH       OTOE               NE   PUBLIC

            QUARTER SIZED HAIL. BROKE A WINDSHIELD WIPER.

&&

PEARSON
Local storm report, Apr 14, 1:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
146 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     FLASH FLOOD      3 SSW GREENWOOD         40.92N 96.46W
04/14/2012                   LANCASTER          NE   TRAINED SPOTTER

            WATER IS FILLING UP A LOW AREA ON INTERSTATE 80 WEST
            BOUND. ENTIRE RIGHT LANE IS UNDER WATER. TRAFFIC BACKED
            UP AS A RESULT.

&&

PEARSON
Local storm report, Apr 14, 1:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
156 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             2 ESE NORFOLK           42.02N 97.38W
04/14/2012  M1.50 INCH       MADISON            NE   EMERGENCY MNGR

&&

VDEWALD
Local storm report, Apr 14, 1:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
157 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLASH FLOOD      NORFOLK                 42.03N 97.42W
04/14/2012                   MADISON            NE   EMERGENCY MNGR

            HEAVY RAIN HAS CAUSED FLASH FLOODING ACROSS THE NORTHERN
            PORTIONS OF THE COUNTY.

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 1:25 PM CDTSevere Thunderstorm WarningOAXFremont, Mills35 min
Apr 14, 2:06 PM CDTSevere Thunderstorm WarningOAXFremont, Page24 min
Apr 14, 2:12 PM CDTAreal Flood AdvisoryOAXFremont, Mills, Montgomery3 hr
Apr 14, 2:17 PM CDTTornado WarningOAXFremont, Page28 min
Apr 14, 2:29 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page31 min
Apr 14, 2:34 PM CDTAreal Flood AdvisoryOAXFremont, Mills, Montgomery, Page3 hr
Apr 14, 2:57 PM CDTAreal Flood AdvisoryOAXMontgomery, Page3 hr
Apr 14, 5:11 PM CDTSevere Thunderstorm WarningOAXFremont34 min
Apr 14, 5:13 PM CDTFlash Flood WarningOAXMontgomery2 hr
Apr 14, 5:24 PM CDTTornado WarningOAXFremont24 min
Apr 14, 5:33 PM CDTAreal Flood AdvisoryOAXFremont96 min
Apr 14, 5:35 PM CDTSevere Thunderstorm WarningOAXFremont, Mills25 min
Apr 14, 5:43 PM CDTSevere Thunderstorm WarningOAXFremont, Page32 min
Apr 14, 5:57 PM CDTAreal Flood AdvisoryOAXFremont, Page2 hr
Apr 14, 5:57 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie33 min
Apr 14, 5:59 PM CDTAreal Flood AdvisoryOAXPage2 hr
Apr 14, 6:02 PM CDTSevere Thunderstorm WarningOAXPage28 min
Apr 14, 6:06 PM CDTTornado WarningOAXMontgomery14 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.